# SDR SWIA201540785

- Difficulty date: February 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 29,878 hours, 27,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER ON FUSELAGE SIDE FWD UPPER EDGE DAMAGED ON PREVIOUS REPAIR.  C-CHECK, RO 2/27/15, REMOVED PREVIOUS REPAIR SEAL STRIKER STRAP AND INSTALLED NEW REPAIR STRAP, PN 601R-53-22-033-1, REF SRM AND REF REO.  REPAIR TYPE 1, SHEET 1-3.
